# SDR WX0A2024091332183

- Difficulty date: September 6, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N243NV
- Make and model: Airbus A320-214
- Aircraft serial: 1461
- Aircraft time: 57,335 hours, 39,384 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) LEAD FA REPORTS: ROW 12 A/C LEFT HUMMING NOISE FROM EMERGENCY LOWE DOOR / PERFORMED TSM 52-21-00-810-810-A.  FOUND EMERGENCY HATCH SEAL ON LEFT HAND FWR SIDE DAMAGED.   REMOVED AND REPLACED PER AMM 52-21-18-960-003A.  OPS CHECK GOOD."
